Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Division by holomorphic functions and convolution equations in infinite dimension

Authors: J.-F. Colombeau, R. Gay and B. Perrot
Journal: Trans. Amer. Math. Soc. 264 (1981), 381-391
MSC: Primary 46F25; Secondary 32A15, 46G20
MathSciNet review: 603769
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ E$ be a complex complete dual nuclear locally convex space (i.e. its strong dual is nuclear), $ \Omega $ a connected open set in $ E$ and $ \mathcal{E}(\Omega )$ the space of the $ {C^\infty }$ functions on $ \Omega $ (in the real sense). Then we show that any element of $ \mathcal{E}'(\Omega )$ may be divided by any nonzero holomorphic function on $ \Omega $ with the quotient as an element of $ \mathcal{E}'(\Omega )$. This result has for standard consequence a new proof of the surjectivity of any nonzero convolution operator on the space $ \operatorname{Exp} (E')$ of entire functions of exponential type on the dual $ E'$ of $ E$. As an application of the above division result and of a result of $ {C^\infty }$ solvability of the $ \overline \partial $ equation in strong duals of nuclear Fréchet spaces we study the solutions of the homogeneous convolution equations in $ \operatorname{Exp} (E')$ in terms of the zero set of their characteristic functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46F25, 32A15, 46G20

Retrieve articles in all journals with MSC: 46F25, 32A15, 46G20

Additional Information

Keywords: Infinite dimensional holomorphy, infinite dimensional distribution, convolution equation, $ \overline \partial $ equation, Fourier-Borel transform
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society